# SDR DHL9880631C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD SERVICE DOOR CUTOUT AFT CIRCUMFERENTIAL FRAME AT STA 190 L-20R HAS INTERM REPAIR FRAME CRACKED IN HALF.  REMOVED PREVIOUS REPAIR DOUBLER AND FABRICATED NEW REPAIR DOUBLERS PER EO MMC382N0807, 7.5 X 4.0 X 1.6.
